MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPERE CONNECT CABLE; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPERE CONNECT CABLE; Computer, diagnostic, programmable
Model Number ENSITE-ACBL-60-01
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite x to ampere 60¿ cable (acbl) was received for evaluation.The reported event was able to be duplicated by resistance testing.It was observed that channels 36 (no line) and 44 (ablation 2) were electrically open.This would cause non-functionality to the ablation 2 line from the ampere to the amplifier.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to electrical opens within the ampere connect cable.The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During the svt procedure, signal issues resulted in a delay in procedure.Upon insertion of the tactiflex ablation catheter, it was noted that electrode 2 appeared distorted.The catheter in se port 1 was unplugged and re-plugged after deleting the catheter from the catheter list.The amplifier was rebooted.The tactisys and the green to yellow ablation cable for the tactiflex were both replaced and the ampere was rebooted.All cables from the tactisys were disconnected and reconnected.The issue was not resolved so the catheter was replaced with no resolution.The ampere connect cable was replaced to resolve the issue and the procedure was completed with no adverse consequences to the patient.

Brand Name
ENSITE¿ X AMPERE CONNECT CABLE
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23366320
Report Number2184149-2025-00166
Device Sequence Number15974890
Product Code DQK
UDI-Device Identifier05415067033383
UDI-Public05415067033383
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-ACBL-60-01
Device Catalogue NumberENSITE-ACBL-60-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight72 KG